# SDR FDEA201907091517

- Difficulty date: July 9, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 103,345 hours, 30,667 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929150
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, SEAT-TRACK IS CORRODED FROM STA. 1481 TO 1521 AT LBL 70. REMOVED AND REPLACED SECTION OF SEAT-TRACK PER SRM 53-70-00 FIG 1.
